Open Science Research Excellence
%0 Journal Article
%A Yanling Zhu and  Kai Wang
%D 2012 
%J  International Journal of Mathematical and Computational Sciences
%B World Academy of Science, Engineering and Technology
%I International Science Index 68, 2012
%T Positive Periodic Solutions for a Predator-prey Model with Modified Leslie-Gower Holling-type II Schemes and a Deviating Argument
%U http://waset.org/publications/6973
%V 68
%X In this paper, by utilizing the coincidence degree theorem a predator-prey model with modified Leslie-Gower Hollingtype II schemes and a deviating argument is studied. Some sufficient conditions are obtained for the existence of positive periodic solutions of the model.

%P 999 - 1002